MathSciNet Relay Station
MathSciNet bibliographic data
MR507931 47G05 (35S05)
Fefferman, C.; Phong, D. H. On positivity of pseudo-differential operators. Proc. Nat. Acad. Sci. U.S.A. 75 (1978), no. 10, 4673–4674.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement